MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.459S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a revision procedure due to a broken trochanteric fixation nail (tfn) nail and helical blade.Initially, the patient was implanted with the reported devices on december.It is unknown if there was a surgical delay.Surgical outcome is unknown.Concomitant device reported: unknown tfn end caps (part # unknown, lot # unknown, quantity 1), unknown locking screw (part # unknown, lot # unknown, quantity unknown).This complaints involves 2 devices.This report is for 1 14mm/130 deg ti cann tfna 380mm/left-sterile.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: monument.Manufacturing date: 10-sep-2019, expiration date: 31-jul-2029, part number: 04.037.459s, 14mm/130 deg ti cann tfna 380mm/left-sterile, lot number: 16l0741 (sterile).Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive, lot number: 14l5165, part number: 04.037.912.4, wave spring, shim ended, lot number: h794555, part number: 04.037.942.2, lock prong, 130 degree tfna, lot number: 5l38934, part number: 21127, timoagri16.00, bp80, lot number: 10l8564.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10022148
Report Number2939274-2020-02228
Device Sequence Number14156451
Product Code HSB
UDI-Device Identifier10886982097637
UDI-Public(01)10886982097637
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.459S
Device Catalogue Number04.037.459S
Device Lot Number16L0741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14MM/130 DEG TI CANN TFNA 380MM/LEFT-STERILE; TFNA FENESTRATED HELICAL BLADE 90MM; UNK - END CAPS: TFN; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;